Volume 8, Issue 3 (Vol. 8,No. 3, 2022)                   mmr 2022, 8(3): 117-131 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Soleymani F, Barfeie M. Construction of the radial basis function finite difference methods and their application to problems with arbitrary domain. mmr 2022; 8 (3) :117-131
URL: http://mmr.khu.ac.ir/article-1-3088-en.html
1- , fazlollah.soleymani@gmail.com
Abstract:   (522 Views)
In this paper we, obtain the weight of radial basis finite difference formula for some differential operators. These weights are used to obtain the local truncation error in powers of the inter-node distance and the shape parameter of radial basis functions. We show that for each difference formula, there is a value of the shape parameter for which RBF-FD formulas are more accurate than the corresponding standard FD formulas. We apply these formulas for Poisson equation with irregular domains and show that the proposed method can be used as a fully meshfree methods.
Full-Text [PDF 2481 kb]   (221 Downloads)    
Type of Study: S | Subject: Mat
Received: 2020/05/6 | Revised: 2023/06/18 | Accepted: 2020/12/22 | Published: 2022/12/20 | ePublished: 2022/12/20

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb